# SDR CALA2017102703810

- Difficulty date: October 27, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 91,454 hours, 9,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OPS CHECK, FOUND THE EMERGENCY LIGHT INOPERATIVE.   REPLACED THE LAMP AND TESTED IAW AMM 33-51-00.
